# SDR MALA954769

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Cracked
- Location: Fs 174.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LOWER RIGHT BELT FRAME FLANGE AT FS 174.06.  STOP DRILLED THE CRACK AND FABRICATED AND INSTALLED A REPAIR DOUBLER IAW FAC SRM 53-90-20.  (M)
